# SDR 2007UALA03829

- Difficulty date: September 22, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 43,397 hours, 31,672 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING PULLS TO THE RIGHT.  REPLACED NOSE STEERING METERING VALVE.
